# SDR SWAA2022102865714

- Difficulty date: October 28, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 33,195 hours, 15,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SIDEWALL LIGHT ABOVE EMERGENCY EXIT DOOR ROW 14 DEF; INOP. / [01] OK TO CONTINUE PER MEL 33-2-04 SP1B;[02] REMOVED AND REPLACED R/H SIDEWALL LIGHT AT ROW 14DEF IAW AMM 33-21-00-960-805. OPS CHECK GOOD. NO OTHER DEFECTS NOTED. THIS CLEARS MEL 33-2-04
